Higher gregarine parasitism often in sibling species of host damselflies with smaller geographical distributions

Mlynarek, JJ, Hassall, C and Forbes, MR (2012) Higher gregarine parasitism often in sibling species of host damselflies with smaller geographical distributions. Ecological Entomology, 37 (5). 419 - 425 (7). ISSN 0307-6946

Abstract

Metadata

Authors/Creators:
  • Mlynarek, JJ
  • Hassall, C
  • Forbes, MR
Copyright, Publisher and Additional Information: © 2011, Wiley Blackwell. This is an author produced version of a paper published in Ecological Entomology . Uploaded in accordance with the publisher's self-archiving policy. The definitive version is available at www3.interscience.wiley.com
Dates:
  • Published: 11 September 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Biological Sciences (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Feb 2013 12:18
Last Modified: 27 Oct 2016 18:09
Published Version: http://dx.doi.org/10.1111/j.1365-2311.2012.01381.x
Status: Published
Publisher: Wiley Blackwell
Refereed: Yes
Identification Number: https://doi.org/10.1111/j.1365-2311.2012.01381.x

Share / Export

Statistics